# SDR DALA2015102506445

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 62,492 hours, 45,039 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TIP MID SECTION RT AFT SKIN HAS 2 DEEP 3" LONG GOUGES, ABOVE HORIZONTAL STABILIZER HINGE. REPAIRED IAW PRI 540664-14, REV 0 AND C/W ERA 540664-14, REV A.
